How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 59183
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now

FAO DR ARUN ONLY PLEASE Arun hope you are well. A question

This answer was rated:

FAO DR ARUN ONLY PLEASEHi Dr Arun hope you are well. A question for a friends relative regarding leg inflammation and painA grandmother is on blood presure pills and can not take ibuprofen, someone suggested tylonol but in the UK this isn't a thing.Can you suggest anything that an elderly person can take for leg pain and inflammation that is not ibuprofen tabletMany thanks as always
Customer: replied 14 days ago.
She's 83 on indapamide blood pressure tablets but needs an ibuprofen alternative to help with possible sciateca/nerve pain.. something that'll help inflammation

Welcome to Just Answer.

Answers here are for education and information.
I will respond shortly with an answer or further information request.

I am sorry for the delay. I was offline. She can take Paracetamol.

I would be happy to assist you further if you need any more information.
Thanks for using Just Answer.

Customer: replied 13 days ago.
Thats OK thank you for the reply , she is taking that but not helping the inflammation or touching her pain at the moment . Is there nothing stronger that can work in replacement of ibuprofen. I know there must be limited medication over the counter as strong as this

Naproxen is over the counter and is anti-inflammatory.

Since it is similar (to Ibuprofen) so the same reasons as Ibuprofen may apply.

Customer: replied 13 days ago.
Thank you, ***** ***** let them know.While we talking pills, my partner just taken her daily does of vitamins (well woman) and her probiotic, but 15 min later started feeling sick. Not happen before so worried here.. We'll woman is a combination of vitamins, and a well known one here.. She was getting heart palps as well.Any idea if vitamins could cause this, she took them. All before food

Very welcome.

Vitamins may cause gastritis, stomach irritation (especially if taken with irritant food or taken empty stomach) and nausea/vomiting.

Dr. Arun Phophalia and 2 other Medical Specialists are ready to help you
Customer: replied 13 days ago.
Had a feeling it was that, just need confirmation, many thanks as always Dr. Arun